Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

ScotCharles
Legend

Reged: 05/06/05
Posts: 924
Loc: Los Angeles
Have you experienced weight gain on Seroquel?
      03/07/09 11:30 AM

My doctor has prescribed 1/4 mg of Seroquel five times a day to control some of the symptoms of my HIV Associated Dementia. Since I've started taking Seroquel my weight has jumped by 20 pounds.

I am too vain to carry this much weight around and would prefer the symptoms to the cure if necessary to shed these unwanted pounds.

Has anyone else experienced weight gain with Seroquel?

Cheers from Sunny LA

ScotCharles

--------------------
Life is a river.
Carpe diem.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Have you experienced weight gain on Seroquel? ScotCharles 03/07/09 11:30 AM
. * Re: Have you experienced weight gain on Seroquel? ScotCharles   03/10/09 01:50 PM
. * Re: Have you experienced weight gain on Seroquel? oldwoman   03/08/09 07:53 PM
. * Re: Have you experienced weight gain on Seroquel? hopefulone   03/07/09 06:48 PM
. * Re: Have you experienced weight gain on Seroquel? ScotCharles   03/08/09 11:17 AM
. * Re: Have you experienced weight gain on Seroquel? hopefulone   03/08/09 02:48 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4076

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3